Alert archive / New Jersey / Small Craft Advisories in 2009
Small Craft Advisory 31, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 15, 2009, 3:38 PM EDT. It took effect at Mar 16, 2009, 6:00 PM EDT. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2009, 3:38 PM EDT (19:38 UTC)
- In effect from
- Mar 16, 2009, 6:00 PM EDT
- Expired
- Mar 18, 2009, 2:00 PM EDT
- In force
- 44 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
739 WHUS71 KPHI 151938 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 338 PM EDT SUN MAR 15 2009 ANZ450>455-160900- /O.NEW.KPHI.SC.Y.0031.090316T2000Z-090317T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 338 PM EDT SUN MAR 15 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM MONDAY TO 6 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM MONDAY TO 6 PM EDT TUESDAY. AS LOW PRESSURE MOVES OFF THE SOUTHERN MID ATLANTIC COAST LATE TONIGHT INTO MONDAY, IT WILL INTENSIFY AND CAUSE WINDS AND SEAS TO INCREASE ON OUR OCEAN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RPW
6 follow-up statements
902 WHUS71 KPHI 160730 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 AM EDT MON MAR 16 2009 ANZ450>455-162000- /O.EXT.KPHI.SC.Y.0031.090316T2200Z-090318T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 AM EDT MON MAR 16 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT WEDNESDAY. AS LOW PRESSURE MOVES OFF THE SOUTHERN MID ATLANTIC COAST DURING TODAY, IT WILL INTENSIFY AND CAUSE WINDS AND SEAS TO INCREASE ON OUR OCEAN WATERS LATE THIS AFTERNOON AND TONIGHT. THESE CONDITIONS ARE FORECAST TO PERSIST TUESDAY AND TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
527 WHUS71 KPHI 161945 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ ISSUED BY NATIONAL WEATHER SERVICE UPTON NY 345 PM EDT MON MAR 16 2009 ANZ450>455-170900- /O.CON.KPHI.SC.Y.0031.090316T2200Z-090318T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 345 PM EDT MON MAR 16 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. DEVELOPING LOW PRESSURE EAST OF THE DELMARVA AND HIGH PRESSURE CENTERED OVER NEW ENGLAND WILL COMBINE TO PRODUCE A STRENGTHENING NORTHEAST FLOW TONIGHT INTO TUESDAY. THESE CONDITIONS ARE FORECAST TO PERSIST THROUGH TUESDAY NIGHT AND PRODUCE SMALL CRAFT CONDITIONS ON THE OCEAN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
641 WHUS71 KPHI 170800 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 AM EDT TUE MAR 17 2009 ANZ450>455-172000- /O.EXT.KPHI.SC.Y.0031.000000T0000Z-090319T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 400 AM EDT TUE MAR 17 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT THURSDAY. LOW PRESSURE WELL OFF THE NORTH CAROLINA COAST WILL CONTRAST WITH HIGH PRESSURE PUSHING DOWN FROM THE NORTH TO PRODUCE A BRISK NORTHEAST FLOW THIS MORNING. ALTHOUGH WINDS WILL SUBSIDE SOMEWHAT THIS AFTERNOON, SEAS WILL CONTINUE TO BE ELEVATED THIS AFTERNOON THROUGH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
098 WHUS71 KPHI 171914 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 314 PM EDT TUE MAR 17 2009 ANZ450>455-180900- /O.CON.KPHI.SC.Y.0031.000000T0000Z-090319T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 314 PM EDT TUE MAR 17 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY. LOW PRESSURE WELL OFF THE MID ATLANTIC COAST WILL MOVE FARTHER OFFSHORE, BUT CONTINUE TO GENERATE LARGE WAVES AT LEAST THROUGH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RPW
163 WHUS71 KPHI 180817 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 417 AM EDT WED MAR 18 2009 ANZ450>452-180930- /O.CAN.KPHI.SC.Y.0031.000000T0000Z-090319T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 417 AM EDT WED MAR 18 2009 ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELED THE SMALL CRAFT ADVISORY. LONG PERIOD SWELLS OF 10 TO 11 SECONDS WILL DIMINISH BELOW FIVE FEET THIS MORNING. HOWEVER, SMALL CRAFT ADVISORY MAY BE NEEDED AGAIN IN ADVANCE OF AN APPROACHING COLD FRONT. $$ ANZ453>455-181630- /O.EXT.KPHI.SC.Y.0031.000000T0000Z-090318T1800Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 417 AM EDT WED MAR 18 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. LOW PRESSURE WELL OFF THE MID ATLANTIC COAST WILL CONTINUE TO GENERATE LONG PERIOD SWELLS OF 5 TO 6 FEET EVERY 10 TO 11 SECONDS AT LEAST THROUGH THIS AFTERNOON. SMALL CRAFT ADVISORIES MAY BE NEEDED AGAIN TONIGHT IN ADVANCE OF AN APPROACHING COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
262 WHUS71 KPHI 181805 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 205 PM EDT WED MAR 18 2009 ANZ453>455-190200- /O.EXP.KPHI.SC.Y.0031.000000T0000Z-090318T1800Z/ /O.NEW.KPHI.SW.Y.0003.090318T1805Z-090319T1000Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 205 PM EDT WED MAR 18 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 AM EDT THURSDAY. LOW PRESSURE WELL OFF THE MID ATLANTIC COAST WILL CONTINUE TO GENERATE SWELLS OF 5 TO 6 FEET EVERY 7 TO 11 SECONDS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ ANZ450>452-190200- /O.NEW.KPHI.SW.Y.0003.090318T1805Z-090319T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 205 PM EDT WED MAR 18 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 AM EDT THURSDAY. LOW PRESSURE WELL OFF THE MID ATLANTIC COAST WILL CONTINUE TO GENERATE SWELLS OF 5 TO 6 FEET EVERY 7 TO 11 SECONDS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 15, 3:21 AM EDT, 12 hours 17 minutes earlier.
Area forecast discussion, Mar 15, 3:21 AM EDT, 12 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 321 AM EDT SUN MAR 15 2009 .SYNOPSIS... HIGH PRESSURE WILL REMAIN OVER THE AREA FOR THE NEXT SEVERAL DAYS. MEANWHILE, A STATIONARY FRONT WILL CONTINUE IN PLACE TO OUR SOUTH WITH SEVERAL WAVES OF LOW PRESSURE MOVING ALONG IT THROUGH MONDAY. THE HIGH WILL SHIFT TO THE SOUTH ON TUESDAY AND WEDNESDAY AND THEN A COLD FRONT IS FORECAST TO CROSS THE AREA ON THURSDAY. && .NEAR TERM /THROUGH TODAY/... WE HAD SOME SPRINKLES OR DRIZZLE OVER NIGHT OVER MOST AREAS SOUTH OF ABE/RDG, HOWEVER, IN DELMARVA, THERE WAS SOME LIGHT RAIN. THIS WAS ASSOCIATED WITH A WEAK AREA OF WARM ADVECTION AND SHORT WAVE ALOFT OVERNIGHT. HOWEVER, THIS AREA MOVES OFF TO THE EAST EARLY THIS MORNING WITH TEMPORARY DRYING. THEN ANOTHER AREA OF LIFT AND WARM ADVECTION ALOFT REDEVELOPS SOUTH THIS AFTN. SINCE RAIN HAS BEEN HARD TO COME BY WITH THIS SYSTEM AND THE MODELS KEEP SHOWING THE SAME PATTERN REDEVELOPING, I WILL GO WITH WHAT HAS BEEN HAPPENING, IE, LIGHT RAIN FAR SOUTH AND SPRINLES UP THROUGH PHL AND THEN DRY N OF TTN. THERE WERE SOME BREAKS IN THE CLOUDS NORTH AS SHOWN ON SATL AND OBS OVERNIGHT. THIS AREA SHOULD PERSIST TODAY AND MAY BRIEFLY MOVE A BIT TO THE SOUTH BEFORE RETURNING BACK TO THE NORTH. WITH OVERNIGHT MINS RELATIVELY HIGH, TEMPS TODAY SHOULD INCREASE TO THE 50S MOST AREA WITH THE EXCEPTION OF THE COAST WHERE AN ONSHORE BREEZE SHOULD KEEP TEMPS IN THE 40S. SINCE THERE SHOULD BE SOME SUN BREAKING THROUGH THE CLOUDS NORTH, TEMPS SHOULD BE HIGHER THERE THAN SOUTH WHERE INSOLATION WILL BE THROUGH THE CLOUDS. && .SHORT TERM /TONIGHT THROUGH TUESDAY/... THE AREA OF MOISTURE THAT IS FCST TO DVLP THIS AFTN WILL AFFECT THE SOUTHERN AREAS THIS EVENING, THEN DRYING IS ANTICIPATED AS RIDGING DEVELOPS ALOFT, THEREBY PUSHING THE MOISTURE FARTHER SOUTH. ON MONDAY, HIGH PRESSURE OVER EASTERN CANADA SHOULD BUILD SOUTHWARD PUSHING A BACKDOOR COLD FRONT THROUGH THE REGION MONDAY AFTN AND EVENING. SOME SHOWERS MAY ACCOMPANY THE FRONT THEN DRIER AIR SPREADS INTO THE REGION AS EVEN MORE RIDGING DEVELOPS ALOFT ON TUESDAY. INITIALLY THE AIRMASS BEHIND THE BACKDOOR IS COOLER THAN THE ONE CURRENTLY IN PLACE, HOWEVER, ADDITIONS AMOUNTS OF SUNSHINE SHOULD HELP COUNTERBALANCE THE EFFECT OF THE COOLER AIRMASS AND DAYTIME TEMPERATURES SHOULD BE IN THE 50S BOTH MONDAY AND TUESDAY. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... ON WED...THE SFC HIGH SHIFTS TO THE SOUTH AND ALLOWS FOR A MILDER SW FLOW OVER THE AREA. TEMPS SHOULD ALSO INCREASE AT 850MB...ESPECIALLY ON WED WHICH SHOULD BE THE MILDEST DAY OF THE WEEK WITH TEMPS NEAR 60 IN MANY PLACES. A COLD FRONT IS FORECAST TO MOVE ACROSS THE AREA FROM THE NW ON THURSDAY. AT THIS RANGE THERE IS OF COURSE MUCH UNCERTAINTY AS TO THE TIMING OF THE FRONT BUT MOST LIKELY IT WOULD BE LATE AFTERNOON OR EARLY EVENING. THE FORECAST INCLUDES A CHANCE OF SHOWERS IN ASSOCIATION WITH THE FRONTAL PASSAGE. MAX TEMPS ON THU SHOULD HAVE TIME TO RISE ABOVE CLIMO NORMALS BEFORE THE FRONT ARRIVES. TEMPERATURES BEHIND THE FRONT ON FRIDAY ARE EXPECTED TO BE ONLY SLIGHTLY BELOW NORMAL FOR THIS TIME OF YEAR...ALTHO THERE COULD BE SOME ADDITIONAL RE-ENFORCING COLD PUNCHES LATER AS A LARGER-SCALE UPPER TROF IS FORECAST TO DEVELOP OVER THE ERN US FOR NEXT WEEKEND. && .AVIATION /08Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. HIGH PRESSURE WILL REMAIN OVER THE NORTHEASTERN STATES AS AREAS OF LOW PRESSURE AND MOISTURE MOVE EAST NORTHEAST FROM THE MISSISSIPPI VALLEY. THE MODELS CONTINUE TO OVERDUE THE PRECIP CHCS OVER THE REGION AS OUR AREA REMAINS ON THE NORTHERN FRINGE OF THE PRECIPITATION. THE LOWEST PRECIP CHCS WILL BE OVER THE NRN TAF SITES, WITH THE HIGHEST POPS OVER THE S. THE POTENTIAL FOR VSBY OR CIG OBSTRUCTIONS ARE ALSO HIGHEST IN THE S. MVFR AND EVEN SOME IFR ARE POSSIBLE FOR KACY, KMIV AND KILG. MVFR COULD REACH KPHL, BUT CONDS SHUD IMPROVE TO VFR VIRTUALLY EVERYWHERE AS THE DAY PROGRESSES. OUTLOOK... HIGH PRESSURE WILL NOSE DOWN FROM CANADA LATE MONDAY INTO TUESDAY. THERE COULD BE SOME RAIN ON MONDAY, MAINLY OVER THE S, AS THE LAST IN A SERIES OF WK LOWS SCOOTS BY. THE HIGH PRESSURE WILL BUILD ACROSS THE REGION THROUGH MIDWEEK, BRINGING VFR AND GOOD FLYING WX. A COLD FRONT, EXTENDING SWD FROM A LOW IN ERN CANADA IS FCST TO CROSS THE MID-ATLC LATE WEDNESDAY OR EARLY THURSDAY. && .MARINE... HIGH PRESSURE REMAINS OVER NORTHERN PORTIONS OF THE AREA AND WILL KEEP WIND AND SEAS RELATIVELY QUIET INTO MONDAY NIGHT. HOWEVER, BY MONDAY NIGHT AND EARLY TUESDAY, THE LAST IN A SERIES OF LOW PRESSURE SYSTEMS WILL EXIT THE CAROLINA COAST. THE PRESSURE GRADIENT WILL TIGHTEN BETWEEN THIS LOW AND HIGH PRESSURE BUILDING DOWN FROM ERN CANADA. AS A RESULT, THE WIND AND SEAS WILL INCREASE AND SCA FLAGS MAY BECOME NECESSARY. HIGH PRESSURE BUILDS FURTHER INTO THE AREA FOR THE MIDWEEK PERIOD, THEN A COLD FRONT WILL CROSS THE WATERS ON THURSDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...STAUBER NEAR TERM...STAUBER SHORT TERM...STAUBER LONG TERM...AMC AVIATION...NIERENBERG MARINE...NIERENBERG
Hazardous weather outlook, Mar 15, 2:46 AM EDT, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 246 AM EDT SUN MAR 15 2009 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-160800- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 246 AM EDT SUN MAR 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-160800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 246 AM EDT SUN MAR 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.